Reconstruction of Surfaces with Ordinary Singularities from Their Silhouettes

Matteo Gallet, Niels Lubbes, Josef Schicho, Jan Vrsek. Reconstruction of Surfaces with Ordinary Singularities from Their Silhouettes. SIAM J. Appl. Algebra Geom., 3(3):472-506, 2019. [doi]

@article{GalletLSV19,
  title = {Reconstruction of Surfaces with Ordinary Singularities from Their Silhouettes},
  author = {Matteo Gallet and Niels Lubbes and Josef Schicho and Jan Vrsek},
  year = {2019},
  doi = {10.1137/18M1220911},
  url = {https://doi.org/10.1137/18M1220911},
  researchr = {https://researchr.org/publication/GalletLSV19},
  cites = {0},
  citedby = {0},
  journal = {SIAM J. Appl. Algebra Geom.},
  volume = {3},
  number = {3},
  pages = {472-506},
}